zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Invariant approximations for commuting mappings in CAT(0) and hyperconvex spaces. (English) Zbl 1137.47043
In this paper, the authors study the Meinardus’ problem in the case of hyperconvex spaces.

MSC:
47H10Fixed point theorems for nonlinear operators on topological linear spaces
54H25Fixed-point and coincidence theorems in topological spaces
41A65Abstract approximation theory
References:
[1]Meinardus, G.: Invarianz bei linearen approximationen, Arch. ration. Mech. anal. 14, 301-303 (1963) · Zbl 0122.30801
[2]Subrahmanyam, P. V.: An application of a fixed point theorem to best approximation, J. approx. Theory 20, 165-172 (1977) · Zbl 0349.41013 · doi:10.1016/0021-9045(77)90070-3
[3]Smoluk, A.: Invariant approximations, Mathematyka stosowana 17, 17-22 (1981) · Zbl 0539.41038
[4]Habiniak, L.: Fixed point theorems and invariant approximations, J. approx. Theory 56, 241-244 (1989) · Zbl 0673.41037 · doi:10.1016/0021-9045(89)90113-5
[5]Al-Thagafi, M. A.: Common fixed points and best approximation, J. approx. Theory 85, 318-323 (1996) · Zbl 0858.41022 · doi:10.1006/jath.1996.0045
[6]Shahzad, N.: Remarks on invariant approximations, Int. J. Math. game theory algebra 13, 157-159 (2003) · Zbl 1077.41022
[7]Dhompongsa, S.; Kaewkhao, A.; Panayanak, B.: Lim’s theorem for multivalued mappings in CAT(0) spaces, J. math. Anal. appl. 312, 478-487 (2005) · Zbl 1086.47019 · doi:10.1016/j.jmaa.2005.03.055
[8]Espinola, R.; Khamsi, M. A.: Introduction to hyperconvex spaces, A handbook of metric fixed point theory, 391-435 (2001) · Zbl 1029.47002
[9]Espinola, R.; Kirk, W. A.: Fixed point theorems in R-trees with applications to graph theory, Topology appl. 153, 1046-1055 (2006) · Zbl 1095.54012 · doi:10.1016/j.topol.2005.03.001
[10]Espínola, R.; Kirk, W. A.; López, G.: Nonexpansive retractions in hyperconvex spaces, J. math. Anal. appl. 251, 557-570 (2000) · Zbl 0971.47036 · doi:10.1006/jmaa.2000.7030
[11]Khamsi, M.; Kirk, W. A.; Yanez, C. Martinez: Fixed point and selection theorems in hyperconvex spaces, Proc. amer. Math. soc. 128, 3275-3283 (2000) · Zbl 0959.47032 · doi:10.1090/S0002-9939-00-05777-4
[12]Kirk, W. A.: Fixed point theorems in CAT(0) spaces and R-trees, Fixed point theory appl. 4, 309-316 (2004) · Zbl 1089.54020 · doi:10.1155/S1687182004406081
[13]Kirk, W. A.: Geodesic geometry and fixed point theory, II, , 113-142 (2004) · Zbl 1083.53061
[14]Kirk, W. A.: Geodesic geometry and fixed point theory, Colecc. abierta 64, 195-225 (2003) · Zbl 1058.53061
[15]Kaewcharoen, A.; Kirk, W. A.: Proximinality in geodesic spaces, Abstr. appl. Anal. 2006, 1-10 (2006) · Zbl 1141.51011 · doi:10.1155/AAA/2006/43591
[16]Aronszajn, N.; Panitchpakdi, P.: Extensions of uniformly continuous transformations and hyperconvex metric spaces, Pacific J. Math. 6, 405-439 (1956) · Zbl 0074.17802
[17]Espinola, R.: On selections of the metric projection and best proximity pairs in hyperconvex spaces, Ann. univ. Mariae Curie-sklodowska 59, 9-17 (2005) · Zbl 1145.47036
[18]Bridson, M.; Haefliger, A.: Metric spaces of nonpositive curvature, (1999)
[19]Kirk, W. A.: Hyperconvexity of R-trees, Fund. math. 156, 67-72 (1998) · Zbl 0913.54030
[20]Sine, R.: Hyperconvexity and nonexpansive multifunctions, Trans. amer. Math. soc. 315, 755-767 (1989) · Zbl 0682.47029 · doi:10.2307/2001305
[21]Markin, J.: Best approximation and fixed point theorems in hyperconvex metric spaces, Nonlinear anal. 63, 1841-1846 (2005) · Zbl 1224.54094 · doi:10.1016/j.na.2005.02.063
[22]J. Markin, N. Shahzad, Best approximation for nonexpansive and condensing mappings in hyperconvex spaces, submitted for publication · Zbl 1163.41005 · doi:10.1016/j.na.2008.03.045
[23]Aksoy, A. G.; Khamsi, M. A.: A selection theorem in metric trees, Proc. amer. Math. soc. 134, 2957-2966 (2006) · Zbl 1102.54022 · doi:10.1090/S0002-9939-06-08555-8